Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 2 (2006), 022, 11 pages      nlin.SI/0602038      http://dx.doi.org/10.3842/SIGMA.2006.022

Real Hamiltonian Forms of Affine Toda Models Related to Exceptional Lie Algebras

Vladimir S. Gerdjikov a and Georgi G. Grahovski a, b
a) Institute for Nuclear Research and Nuclear Energy, Bulgarian Academy of Sciences, 72 Tsarigradsko Chaussee, 1784 Sofia, Bulgaria
b) Laboratoire de Physique Théorique et Modélisation, Université de Cergy-Pontoise, 2 Avenue Adolphe Chauvin, F-95302 Cergy-Pontoise Cedex, France

Received December 19, 2005, in final form February 05, 2006; Published online February 17, 2006

Abstract
The construction of a family of real Hamiltonian forms (RHF) for the special class of affine 1+1-dimensional Toda field theories (ATFT) is reported. Thus the method, proposed in [1] for systems with finite number of degrees of freedom is generalized to infinite-dimensional Hamiltonian systems. The construction method is illustrated on the explicit nontrivial example of RHF of ATFT related to the exceptional algebras E6 and E7. The involutions of the local integrals of motion are proved by means of the classical R-matrix approach.

Key words: solitons; affine Toda field theories; Hamiltonian systems.

pdf (249 kb)   ps (195 kb)   tex (18 kb)

References

  1. Gerdjikov V.S., Kyuldjiev A., Marmo G., Vilasi G., Complexifications and real forms of Hamiltonian structures, Eur. Phys. J. B Condens. Matter Phys., 2002, V.29, 177-182.
    Gerdjikov V.S., Kyuldjiev A., Marmo G., Vilasi G., Real Hamiltonian forms of Hamiltonian systems, Eur. Phys. J. B Condens. Matter Phys., 2004, V.38, 635-649, nlin.SI/0310005.
  2. Mikhailov A.V., The reduction problem and the inverse scattering problem, Phys. D, 1981, V.3, 73-117.
  3. Mikhailov A.V., Olshanetzky M.A., Perelomov A.M., Two-dimensional generalized Toda lattice, Comm. Math. Phys., 1981, V.79, 473-490.
  4. Olive D., Turok N., Underwood J.W.R., Solitons and the energy-momentum tensor for affine Toda theory, Nucl. Phys. B, 1993, V.401, 663-697.
    Olive D., Turok N., Underwood J.W.R., Affine Toda solitons and vertex operators, Nucl. Phys. B, 1993, V.409, 509-546, hep-th/9305160.
  5. Evans J., Complex Toda theories and twisted reality conditions, Nucl. Phys. B, 1993, V.390, 225-250.
    Evans J., Madsen J.O., On the classification of real forms of non-Abelian Toda theories and W-algebras, Nucl. Phys. B, 1999, V.536, 657-703; Erratum, Nucl. Phys. B, 1999, V.547, 665-666, hep-th/9802201.
    Evans J., Madsen, J.O., Real form of non-Abelian Toda theories and their W-algebras, Phys. Lett. B, 1996, V.384, 131-139, hep-th/9605126.
  6. Khastgir S.P., Sasaki R., Instability of solitons in imaginary coupling affine Toda field theory, Prog. Theor. Phys., 1996, V.95, 485-501, hep-th/9507001.
    Khastgir S.P., Sasaki R., Non-canonical folding of Dynkin diagrams and reduction of affine Toda theories, Prog. Theor. Phys., 1996, V.95, 503-518, hep-th/9512158.
  7. Gerdjikov V.S., Algebraic and analytic aspects of N -wave type equations, Contemp. Math., 2002, V.301, 2002, 35-68.
  8. Gerdjikov V.S., Analytic and algebraic aspects of Toda field theories and their real Hamiltonian forms, in Bilinear Integrable Systems: from Classical to Quantum, Continuous to Discrete, Editors L. Faddeev, P. van Moerbeke and F. Lambert, NATO Science Series II: Mathematics, Physics and Chemistry, Vol. 201, Dordrecht, Springer, in press.
  9. Gerdjikov V.S., Grahovski G.G., On reductions and real Hamiltonian forms of affine Toda field theories, J. Nonlinear Math. Phys., 2005, V.12, suppl. 2, 153-168.
  10. Bogoyavlensky O.I., On perturbations of the periodic Toda lattice, Comm. Math. Phys., 1976, V.51, 201-209.
  11. Damianou P.A., Multiple Hamiltonian structure of the Bogoyavlensky-Toda lattices, Rev. Math. Phys, 2004, V.16, 175-241.
  12. Gerdjikov V.S., Evstatiev E.G., Ivanov R.I., The complex Toda chains and the simple Lie algebras - solutions and large time asymptotics, J. Phys. A: Math. Gen., 1998, V.31, 8221-8232, solv-int/9712004.
    Gerdjikov V.S., Evstatiev E.G., Ivanov R.I., The complex Toda chains and the simple Lie algebras - solutions and large time asymptotics - II, J. Phys. A: Math. Gen., 2000, V.33, 975-1006, solv-int/9909020.
  13. Gerdjikov V.S., ZN-reductions and new integrable versions of derivative nonlinear Schrödinger equations, in Nonlinear Evolution Equations: Integrability and Spectral Methods, Editors A.P. Fordy, A. Degasperis and M. Lakshmanan, Manchester University Press, 1981, 367-379.
  14. Gerdjikov V.S., Grahovski G.G., Ivanov R.I., Kostov N.A., N -wave interactions related to simple Lie algebras. Z2-reductions and soliton solutions, Inverse Problems, 2001, V.17, 999-1015, nlin.SI/0009034.
  15. Beals R., Coifman R.R., Scattering and inverse scattering for first order systems, Comm. Pure Appl. Math., 1984, V.37, 39-90.
  16. Gerdjikov V.S., Yanovski A.B., Completeness of the eigenfunctions for the Caudrey-Beals-Coifman system, J. Math. Phys., 1994, V.35, 3687-3725.
  17. Humphreys J.E., Reflection groups and Coxeter groups, Cambridge Univ. Press, 1992.
  18. Drinfel'd V., Sokolov V.V., Lie Algebras and equations of Korteweg-de Vries type, Sov. J. Math., 1985, V.30, 1975-2036.
  19. Damianou P.A., Multiple Hamiltonian structure for Toda-type systems, J. Math. Phys., 1994, V.35, 5511-5541.
  20. Helgasson S., Differential geometry, Lie groups and symmetric spaces, Academic Press, 1978.
  21. Kac V.G., Infinite dimensional Lie algebras, Cambridge Univ. Press, 1990.
  22. Sklyanin E.K., Quantum version of the method of inverse scattering problem, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 1980, V.95, 55-128 (in Russian).
    Kulish P.P., Quantum difference nonlinear Schrödinger equation, Lett. Math. Phys., 1981, V.5, 191-197.
  23. Gerdjikov V.S., Vilasi G., The Calogero-Moser systems and the Weyl groups, J. Group Theory Phys., 1995, V.3, 13-20.

Previous article   Next article   Contents of Volume 2 (2006)